Existence and multiplicity results for a class of nonlinear elliptic problems in $\mathbb(R)^N$

Pages: 526 - 535, Issue Special, July 2003

 Abstract        Full Text (223.0K)              

Monica Lazzo - Dipartimento di Matematica, Università di Bari, via Orabona 4, 70125 Bari, Italy (email)

Abstract: We study the effect of non constant coefficients $a$ and $b$ on the existence and multiplicity of positive solutions for the equation -div $a(x)\nabla u + \lambda u = b|x|^(p-2)$ in $\mathbb(R)^N.$

Keywords:  nonlinear elliptic equations, degenerate equations, variational methods, Ljusternik¨CSchnirelman category.
Mathematics Subject Classification:  Primary 35Q55, 35J20, 58E05.

Received: September 2002;      Revised: March 2003;      Published: April 2003.